RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 87, Issue 2  


The Global Structure of Locally Convex Hypersurfaces in Finsler–Hadamard Manifolds
A. A. Borisenko, E. A. Olin
163
Some New Features of the Boubaker Polynomials Expansion Scheme BPES
T. G. zhao, L. Naing, W. X. Yue
175
On the Property of Higher Integrability for Parabolic Systems of Variable Order of Nonlinearity
V. V. Zhikov, S. E. Pastukhova
179
Gårding's Inequality for Elliptic Operators with Degeneracy
S. A. Iskhokov
201
Multipoint Hermite–Padé Approximations for Beta Functions
A. A. Kandayan, V. N. Sorokin
217
Partition of Three-Dimensional Sets into Five Parts of Smaller Diameter
A. B. Kupavskii, A. M. Raigorodskii
233
Solvability of the System of Equations of One-Dimensional Motion of a Heat-Conducting Two-Phase Mixture
A. A. Papin, I. G. Akhmerova
246
Continuous Approximations of Goldshtik's Model
D. K. Potapov
262
Pseudo-Killing and Pseudoharmonic Vector Fields on a Riemann–Cartan Manifold
S. E. Stepanov, I. A. Gordeeva
267
The Formation of Finite Groups with a Supersolvable $\pi$-Hall Subgroup
Yi Xiaolan, L. A. Shemetkov
280
Derived Length of Finite Groups with Restrictions on Sylow Subgroups
A. Trofimuk
287
Convergence Parameter Associated with a Markov Chain and a Family of Functions
M. G. Shur
294

Brief Communications
Estimates of the Fourier Widths of Classes of Nikolskii–Besov and Lizorkin–Triebel Types of Periodic Functions of Several Variables
D. B. Bazarkhanov
305
On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum
J. Bourgain, B. S. Kashin
309
Resolvent Convergence of Sturm–Liouville Operators with Singular Potentials
A. S. Goryunov, V. A. Mikhailets
311
Ends of Generic Leaves of Complete Cartan Foliations
N. I. Zhukova
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019